Volume 15, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Symplectic embeddings of ellipsoids in dimension greater than four

Olguta Buse and Richard Hind

Geometry & Topology 15 (2011) 2091–2110
Bibliography
1 P Biran, Symplectic packing in dimension $4$, Geom. Funct. Anal. 7 (1997) 420 MR1466333
2 P Biran, A stability property of symplectic packing, Invent. Math. 136 (1999) 123 MR1681101
3 P Biran, From symplectic packing to algebraic geometry and back, from: "European Congress of Mathematics, Vol. II (Barcelona, 2000)" (editors C Casacuberta, R M Miró-Roig, J Verdera, S Xambó-Descamps), Progr. Math. 202, Birkhäuser (2001) 507 MR1909952
4 O Buse, R Hind, Optimal higher dimensional ellipsoids embeddings, in preparation
5 K Cieliebak, H Hofer, J Latschev, F Schlenk, Quantitative symplectic geometry arXiv:math.SG/0506191
6 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics, Math. Z. 200 (1989) 355 MR978597
7 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics II, Math. Z. 203 (1990) 553 MR1044064
8 A Floer, H Hofer, K Wysocki, Applications of symplectic homology I, Math. Z. 217 (1994) 577 MR1306027
9 L Godinho, Blowing up symplectic orbifolds, Ann. Global Anal. Geom. 20 (2001) 117 MR1857175
10 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
11 M Hutchings, Quantitative embedded contact homology, to appear in J. Differential Geom. arXiv:1005.2260
12 F Lalonde, D McDuff, The classification of ruled symplectic $4$–manifolds, Math. Res. Lett. 3 (1996) 769 MR1426534
13 B H Li, T J Li, Symplectic genus, minimal genus and diffeomorphisms, Asian J. Math. 6 (2002) 123 MR1902650
14 B H Li, T J Li, On the diffeomorphism groups of rational and ruled $4$–manifolds, J. Math. Kyoto Univ. 46 (2006) 583 MR2311360
15 T J Li, A K Liu, Uniqueness of symplectic canonical class, surface cone and symplectic cone of $4$–manifolds with $B^+=1$, J. Differential Geom. 58 (2001) 331 MR1913946
16 D McDuff, The Hofer conjecture on embedding symplectic ellipsoids, to appear in J. Differential Geom. arXiv:1008.1885v3
17 D McDuff, From symplectic deformation to isotopy, from: "Topics in symplectic $4$–manifolds (Irvine, CA, 1996)" (editor R J Stern), First Int. Press Lect. Ser. I, Int. Press (1998) 85 MR1635697
18 D McDuff, Some $6$–dimensional Hamiltonian $S^1$–manifolds, J. Topol. 2 (2009) 589 MR2546587
19 D McDuff, Symplectic embeddings of $4$–dimensional ellipsoids, J. Topol. 2 (2009) 1 MR2499436
20 D McDuff, L Polterovich, Symplectic packings and algebraic geometry, Invent. Math. 115 (1994) 405 MR1262938
21 D McDuff, F Schlenk, The embedding capacity of $4$–dimensional symplectic ellipsoids arXiv:0912.0532v2
22 E Opshtein, Maximal symplectic packings in $\mathbb P^2$, Compos. Math. 143 (2007) 1558 MR2371382
23 F Schlenk, Embedding problems in symplectic geometry, de Gruyter Exp. in Math. 40, de Gruyter (2005) MR2147307
24 M Symington, Symplectic rational blowdowns, J. Differential Geom. 50 (1998) 505 MR1690738
25 L Traynor, Symplectic packing constructions, J. Differential Geom. 42 (1995) 411 MR1366550